# SDR USAA070377

- Difficulty date: May 14, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 47,400 hours, 47,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 400 RADIO ALT AFT SATELLITE HOLE RBL 1 HAS CRACK.  INSTALLED REPAIR DOUBLER PER TYP REP 53-30-10A, DEFECT SIZE:  .200 INCH.
